# SDR 2004F00218

- Difficulty date: January 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM FSD, THE AIRCRAFT EXPERIENCED A DC ELECTRICAL SYSTEM FAILURE.  CREW SELECTED EMERGENCY POWER AND RETURNED TO FSD, NO EMERGENCY WAS DECLARED.  TROUBLESHOT DC POWER SYSTEM, FOUND REVERSE CURRENT RELAY CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  OPS CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
